`a`

A necessary and sufficient condition for the existence of periodic solutions of linear impulsive differential equations with distributed delay

Pages: 35 - 43, Issue Special, September 2007

 Abstract        Full Text (191.0K)              

Jehad O. Alzabut - Department of Mathematics and Computer Science, Çankaya University, 06530 Ankara, Turkey, Turkey (email)

Abstract: A necessary and sufficient condition is established for the existence of periodic solutions of linear impulsive differential equations with distributed delay.

Keywords:  Impulse, distributed delay, adjoint, periodic, existence.
Mathematics Subject Classification:  Primary: 34A37; Secondary: 34K13.

Received: September 2006;      Revised: March 2007;      Published: September 2007.